Testosterone replacement causing candida???

Home The Candida Forum Candida Questions Testosterone replacement causing candida???

This topic contains 0 replies, has 1 voice, and was last updated by  discodiver 8 years, 6 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #62275

    discodiver
    Member
    Topics: 7
    Replies: 34

    Had a blood test that revealed I was EXTREMELY low on Testosterone. My count was around the 200 mark..very low for a man of my age. I’m 47 and began taking testosterone replace shots 3 months ago. Up until that point I was doing pretty good with my systemic candida problem. I had cut out all sugar and white/refined foods…I was feeling pretty good.

    About 3 weeks ago I notice all my old symptoms coming back and was wondering if testosterone/steroid shots can cause candida to flare up?

Viewing 1 post (of 1 total)

The topic ‘Testosterone replacement causing candida???’ is closed to new replies.